MAUDE Adverse Event Report: BECKMAN COULTER, INC AU680 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC AU680 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU681-10E CHEMISTRY ANALYZER AU680 WITH ISE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported obtaining low patient results for alkaline phosphatase (alp), alanine aminotransferase (alt), carbon dioxide (co2), calcium arsenazo (cala), total bilirubin (tbil) sodium (na), potassium (k) and chloride (cl) on their au680 clinical chemistry analyzer.The sample was repeated on a different au analyzer with normal results.The low results were not reported outside the laboratory.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.
 
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the au680 clinical chemistry analyzer and found a defective degasser, an out-of-alignment of sample transfer probe to the sample aspiration position, an out-of-alignment of reagent probe to the wash station, and bubbles in the r1 and r2 reagent.The fse replaced the degasser, aligned the sample and reagent probes, and flushed the analyzer to resolve these issues.After completion, the fse performed calibration and quality control with acceptable results.The fse verified the analyzer returned to normal operation.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is (b)(4).

Brand Name
AU680 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24308663
Report Number9612296-2026-00066
Device Sequence Number9678677
Product Code JJE
UDI-Device Identifier14987666543009
UDI-Public(01)14987666543009(11)190508
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K961274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU681-10E CHEMISTRY ANALYZER AU680 WITH ISE
Device Catalogue NumberB96696
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown